# SDR CALA2013123094011

- Difficulty date: December 27, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 82,750 hours, 23,760 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 29R AT STATION 1685 IS CORRODED IN INTERIOR CHANNEL, BS 1685, RBL 5 & STRINGER 29R.  REPLACED STRINGER 29R IAW SRM 53-00-03 FIG 201 REPAIR MCN 34941.
